Volume 7, Issue 2 (11-2012)                   IJMSI 2012, 7(2): 63-74 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tari A. The differential transform method for solving the model describing biological species living together. IJMSI. 2012; 7 (2) :63-74
URL: http://ijmsi.ir/article-1-355-en.html
Abstract:  

F. Shakeri and M. Dehghan in [13] presented the variational iteration method for solving the model describing biological species living together. Here we suggest the differential transform (DT) method for finding the numerical solution of this problem. To this end, we give some preliminary results of the DT and by proving some theorems, we show that the DT method can be easily applied to mentioned problem. Finally several test problems are solved and compared with variational iteration method.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb